# SDR QXEA200701364

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 14,523 hours, 10,494 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670950023
- Part serial: 00112
- Condition: Failed
- Location: Engine Bleed
- Part time: 8,052 hours, 5,634 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2551 (PDX-SBA) ON CLIMB RECEIVED A LEFT BLEED DUCT WARNING MESSAGE FOLLOWED BY A LEFT BLEED DUCT CAUTION.  RETURNED TO THE FIELD AND ACCOMPLISHED A OVERWEIGHT LANDING.  MAINTENANCE PERFORMED A OVERWEIGHT LANDING INSPECTION AND FOUND THAT DESCENT RATE AND WEIGHT DID NOT MEET OVERWEIGHT LANDING CRITERIA, NO DEFECTS NOTED.  REPLACED THE LEFT PACK HOT AIR SHUTOFF VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
